# SDR 2017FA0000418

- Difficulty date: October 14, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N128T
- Make and model: Enstrm F28F
- Aircraft serial: 770
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  SMALL PARTICLES WERE FOUND WHILE CHECKING THE FUEL SUMPS.  ON FURTHER INVESTIGATION,  IT WAS DETERMINED THAT THE EC776 SLOSHING COMPOUND INSTALLED BY THE FACTORY WAS SEPARATING FROM THE TANK.  WE WERE ABLE TO REMOVE SOME PIECES THE SIZE OF A QUARTER.  THERE IS STILL VERY LARGE PIECES OF LOOSE SLOSHING COMPOUND IN THE TANK THAT COULD EASILY OBSTRUCT THE FUEL SCREEN WITHIN THE FUEL TANK.
